# SDR SWIA201230354

- Difficulty date: April 10, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 27,496 hours, 20,005 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Condition: Dirty
- Location: Seat Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SEATBELT WILL NOT RELEASE.  (FLT 4784)  CLEANED FIRST OFFICER'S SEAT BELT LATCH MECHANISM.
